It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I couldnt agree with kaitlyn more actually. I find myself lecturing people all the time on tramadol-thats why i stay away from boards that are not related to me meaning i give my advice on addiction and recovery boards because i have actually experienced what its like to withdraw. If i were to go to the back pain board for instance and say TRAMADOL IS THE DEVIL--id have lots of people claiming its a wonder drug--ya right!! They have no idea what they are getting themselves into when they take this for the first time. Im certainly not a an Angel-Tramadol is what brought me to this board in the first place. I was severely addicted to it badly--I ready Wyatts post to back then--(this is a very old post) I will tell you he was certainly getting in my head and making feel strong enough to do it too! But the truth is its dangerous--TRAMADOL IS VERY DANGEROUS going cold turkey. One thing that made my experience diffrent though is that i was prescribed zoloft. antidepressants mixed with tramadol is not good --causes serrotonin syndrome and grand mal siezures- I was super scared and all alone--was way to afraid to share my secret and the what was really scarry is i have 3 kids-way to young to know what was really going on. I tapered really fast in the beginning and then started a slow and steady taper at then end. my thread is called "Please help me properly taper of Tramadol." you will see in the end i do end up going cold turkey because i loose my meds..I got by with taking a valium at night to stop any seizures. It was not easy but it can be done. I really hope you start your own thread and log your journey. Make sure you keep us posted on how your are doing.





All times are GMT -7. The time now is 07:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!